# SDR SWAA013357

- Difficulty date: December 16, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 53,648 hours, 53,680 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM CORRODED AT VERTICAL LEG, BETWEEN BS 514-BS 520, STRINGER 28R.  REPAIRED PER SWA RA.
